MathSciNet Relay Station
MathSciNet bibliographic data
MR418118 (54 #6162) 57D30 (58H05 57D25)
Shnider, Steven Continuous cohomology for compactly supported vectorfields on $R\sp{n}$. Trans. Amer. Math. Soc. 217 (1976), 364–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement